Hi Beemer, I have GERD and I have also been diagnosed with gastritis. The gastritis could be from the Plavix I take for my heart. If I eat any thing that I shouldn't for the GERD (acidic food, chocolate, caffiene) it makes my gastritis really act up. I get bloating, terrible pain and gas but none of the things you mentioned. It gets really bad at night. I have an extremly touchy stomach. There are alot of medications that my stomach can't handle too for the same reason. When I have scopes done my doctor takes a biopsy and it shows gastritis every time since 2005 for me. The last time they did it they said it was mild at that time so depending on what one eats or takes it can be worse at times. Hope this helps you out. Barb
My laundry list of diseases include IBS-D, UC, GERD, Asthma, Alergies, CAD stent to LAD 1/4/05, Fibromyalgia, TMJ and a deteriorating disk in lower back. Also chronic pain from a moped accident 11/9/07 which left me with back, hand, knee and foot problems.
Meds, Nexium, gaviscon, Proventil inhaler, Plavix, Nitroquick, Benadryl, Natural progesterone cream, Optimal digest, Chloridiazepoxide/clidinium caps, fish oil, calcium, lecithin, biotin, flax oil, magnesium, CoQ 10, vitamin C, vitamin D, multivitamin.
Proud Mother of a US Marine Seargent & a certified dog trainer!
Proud grandma of Isabella Rose, Keegen and furry grandchildren Kayu, Sophie, Diesel & Lucy.